# SDR WX0A1900010074300

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0025: 193-22. CORROSION FOUND ON LH WING UPPER SKIN LOWER SURFACE AT TRAILING EDGE AREA RIB 22./LH WING UPPER SKIN LOWER SURFACE AT  TRAILING EDGE AREA RIB 22, CORROSION REMOVED AT BLEND AREA NO.1 AND REPAIRED AND AS PER TD/70525679/055/2022#C AND AIRBUS REPAIR INSTRUCTION R572-58616 PARA E. ISSUE L AND COMPLY WITH ERO: R 5721-0122  REV  00 . REPAIR CLASSIFIED MAJOR, CATEGORY: NOT DEFINED, SOLUTION LIFE OR LIMITATION: 6 MONTHS AS PER RDAF 70525679/048/2022#A. PRIOR TO TO THE EXPIRATION OF THIS LIFE LIMITATION, AIRBUS WILL ACCOMPLISH THE FULL FATIGUE AND DAMAGE TOLERANCE ANALYSIS AND AUTOMATICALLY DELIVER AN UP-ISSUED RDAF. NO ACTION IS REQUIRED ON THE PART OF ALLEGIANT AIR. SEE AWS AND NDT REPORT MWO52444-18 FOR MORE DETAILS."
